# SDR UALA2010122804750

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,805 hours, 9,178 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIG TAIL P42, INOP, HAS ELECTICAL ODOR, AND HOT TO THE TOUCH.  COMPLIED WITH MEL PROC, D. CYC: TEST PASS IAW NEW GALLEY CART TESTER, SUSPECT CART WAS BAD.
